# SDR AALA20110322TUL06

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT SIDE, AFT LAVATORY SERVICE PAN HAS CORROSION ALONG BOTTOM SIDE OF PAN.  REPLACED LAV PAN PER SRM 51-30-02, 51-30-05, 53-01-00, 53-14-03, AARD 53-00-00-05, AND EA MD80-53-015843.
